ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Chaudhuri, Nirmalendu and Ramaswamy, Mythily (2001) Existence of positive solutions of some semilinear elliptic equations with singular coefficients. In: Proceedings of the Royal Society of Edinburgh: Mathematics, 131 (6). pp. 1275-1295.

Adimurthi, * and Chaudhuri, Nirmalendu and Ramaswamy, Mythily (2001) An Improved Hardy-Sobolev Inequality and its Application. In: Proceedings of the American Mathematical Society, 130 (2). pp. 489-505.

This list was generated on Fri Dec 6 23:22:08 2019 IST.